# SDR MASA98164

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam Locks
- Part number: 10151404721
- Condition: Out Of Adjust
- Location: Passenger Door
- Component: 1294000321
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUJ/PIT - FLT 5954 - CREW REPORTED THE PASSENGER DOOR CAMLOCKS WOULD NOT LATCH COMPLETELY.  MAINTENANCE RIGGED THE DOOR CAMLOCKS, OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
